Text Size
Smaller
Bigger

Subutex

answered 01:57 PM EST, Mon January 20, 2014
tes72 tes72 somerset
ok im the one that was on 12 im on 10 now it sucks sometimes not as bad as full blown i will call my insurance thanks for the advice what is subutex is that from a doctor are you a doctor here o and the girl that asked about decrease 2 mili a week is what im doing at an outpatient clinic people say they r clean nodding out its sick its good for people who need help most just wana get high on state monry and no thats not my opinion its what i see everyday i need a cheaper way to do this or im scared i wont make it the rules are not fair to people who really try

Anna Deeds Says...

Thank you for writing again. Congratulations for going down on your dose! 2 milligrams a week may cause you to feel some mild withdrawal but you're right that it's not as bad as full blown withdrawal. If you get the methadone covered by your insurance, you might want to go down slower as you get closer to the end. The slower you go, the less withdrawal and the more time you have to adjust to it.

I would like to suggest that you talk to a counselor about relapse prevention. You should be assigned a counselor at your methadone clinic who can help you. I would also suggest going to Narcotics Anonymous meetings for support. It's easier to get clean when you have people to help you. There's no reason to do it alone when other people are willing to help. Recovering addicts like me like to help others get clean and it helps us stay clean too. 

I am a Licensed Professional Counselor, not a doctor. I have worked as a counselor in methadone treatment and have clients on Suboxone. Subutex is like Suboxone or methadone. It is an opioid, a man made opiate. Morphine, Oxycontin and heroin are opiates. The difference between Suboxone and Subutex is that Suboxone has an opiate blocker in it. The blocker is there to keep addicts from abusing it by injecting it. Methadone has a blocker in it as well but it is a partial blocker while Suboxone has a full blocker in it. 

When an addict is on a stabilizing dose of methadone, it should not cause them to "nod." Often people "nod" when they take other drugs with it or are on too high of a dose. A stabilizing dose is one that takes away withdrawal symptoms and cravings but does not get the person high. I agree that it can be helpful to people who want to be clean.

I hope this answers your questions and good luck in your recovery!

 
Share It Share this page on Google+, Facebook or Twitter Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Jan 20, 2014

24 hours ★ confidential ★ free